# SDR AALA20100901DFW02

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 75,067 hours, 11,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32AB EMERGENCY EXIT PATH LIGHT SMASHED AND SHORTED.  REPLACED FIXTURE FOR SEAT 32AB EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
